A limit theorem for the q-convolution

2011
journal article
article
cris.lastimport.wos2024-04-10T00:22:38Z
dc.contributor.authorKula, Anna - 173371 pl
dc.date.accessioned2014-08-21T06:56:57Z
dc.date.available2014-08-21T06:56:57Z
dc.date.issued2011pl
dc.description.physical245-255pl
dc.description.volume96pl
dc.identifier.doi10.4064/bc96-0-16pl
dc.identifier.eissn1730-6299pl
dc.identifier.isbn978-83-86806-15-7pl
dc.identifier.issn0137-6934pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/585
dc.languageengpl
dc.language.containerengpl
dc.subtypeArticlepl
dc.titleA limit theorem for the q-convolutionpl
dc.title.journalBanach Center Publicationspl
dc.title.volumeNoncommutative harmonic analysis with applications to probability IIIpl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T00:22:38Z
dc.contributor.authorpl
Kula, Anna - 173371
dc.date.accessioned
2014-08-21T06:56:57Z
dc.date.available
2014-08-21T06:56:57Z
dc.date.issuedpl
2011
dc.description.physicalpl
245-255
dc.description.volumepl
96
dc.identifier.doipl
10.4064/bc96-0-16
dc.identifier.eissnpl
1730-6299
dc.identifier.isbnpl
978-83-86806-15-7
dc.identifier.issnpl
0137-6934
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/585
dc.languagepl
eng
dc.language.containerpl
eng
dc.subtypepl
Article
dc.titlepl
A limit theorem for the q-convolution
dc.title.journalpl
Banach Center Publications
dc.title.volumepl
Noncommutative harmonic analysis with applications to probability III
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
1
Views per month
Views per city
Shanghai
1

No access

No Thumbnail Available